# SDR CALA2017092203300

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 51,756 hours, 22,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD LT MESSAGE APPEARED DURING CABIN EMERGENCY LIGHTS OPS CHECK.  ACCOMPLISHED TEST SEVERAL TIMES WITH SAME RESULTS.  REPLACED THE BATTERY IN THE POWER SUPPLY IAW AMM 33-51-38-401. OPS CHECKED GOOD.
